# SDR IPXA2020012205103

- Difficulty date: January 19, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N335UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37856
- Aircraft time: 25,779 hours, 9,126 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING 8000 FT DURING CLIMBOUT WE HEARD AIR ESCAPING FROM CREW ENTRY DOOR. IRO DISCOVERED LEAK WAS AT THE BOTTOM OF DOOR. CABIN PRESSURIZATION WAS NORMAL DURING CLIMB TO FL330 AND DURING CRUISE.FOUND ON CREW ENTRY DOOR ON 6 O'CLOCK POS 10 CM OF PRESSURE SEAL OUT OF SEAL RETAINER. SEAL REINSTALLED IAW AMM 52-0-01-424-019 REV 129.00.
